Alert archive / Colorado / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 13, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at May 24, 2010, 2:24 PM MDT for Phillips County, Sedgwick County, Colorado. It was in force for 19 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 24, 2010, 2:24 PM MDT (20:24 UTC)
- Expired
- May 24, 2010, 2:43 PM MDT
- In force
- 19 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Phillips County, CO, Sedgwick County, CO
The radar
The Goodland radar (KGLD), 169 km from the middle of the area, began a volume at 20:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 24, 2:40 PM MDT | NON-TSTM WND GST 70 | 3 Wnw Pleasant Valley, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 24, 10:46 AM MDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 8.4 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4352 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 162 m²/s²
- 0-3 km storm-relative helicity
- 211 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
421 WUUS55 KBOU 242024 SVRBOU COC095-115-242100- /O.NEW.KBOU.SV.W.0013.100524T2024Z-100524T2100Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DENVER CO 224 PM MDT MON MAY 24 2010 THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SEDGWICK COUNTY IN NORTHEAST COLORADO NORTHEASTERN PHILLIPS COUNTY IN NORTHEAST COLORADO * UNTIL 300 PM MDT * AT 223 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL AND DAMAGING STRAIGHTLINE WINDS. THIS STORM WAS LOCATED 4 MILES NORTHEAST OF HOLYOKE...MOVING NORTH AT 65 MPH. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SIXTEEN-MILE CORNER...SEDGWICK...PLEASANT VALLEY...OVID...HOLYOKE AND AMHERST. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER AWAY FROM CREEK BEDS AND OTHER FLOOD-PRONE AREAS. REMEMBER...A SEVERE THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING WINDS IN EXCESS OF 58 MPH...DEADLY LIGHTNING...AND VERY HEAVY RAIN. A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM MDT MONDAY EVENING FOR NORTHEAST COLORADO. && LAT...LON 4098 10257 4099 10207 4056 10208 4053 10236 TIME...MOT...LOC 2023Z 174DEG 59KT 4069 10225 WIND...HAIL <50MPH 1.00IN $$ BAKER
1 follow-up statement
157 WWUS55 KBOU 242043 SVSBOU SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 243 PM MDT MON MAY 24 2010 COC095-115-242053- /O.CAN.KBOU.SV.W.0013.000000T0000Z-100524T2100Z/ SEDGWICK CO-PHILLIPS CO- 243 PM MDT MON MAY 24 2010 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PHILLIPS AND SEDGWICK COUNTIES IS CANCELLED... THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED AND IS NO LONGER EXPECTED TO PRODUCE SEVERE WEATHER. A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM MDT MONDAY EVENING FOR NORTHEAST COLORADO. LAT...LON 4098 10257 4099 10207 4056 10208 4053 10236 TIME...MOT...LOC 2043Z 174DEG 59KT 4102 10230 $$ BAKER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 3:22 AM MDT, 11 hours 2 minutes earlier.
Area forecast discussion, May 24, 3:22 AM MDT, 11 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 322 AM MDT MON MAY 24 2010 .SHORT TERM...UPPER LEVEL LOW IS CURRENTLY SPINNING OVER UTAH AND WILL QUICKLY MOVE TO THE NORTHEAST TODAY. BY LATE AFTERNOON...IT WILL BE OVER CENTRAL WYOMING AND BY 12Z TUESDAY IT WILL NEARLY BE IN CANADA. AS IT PASSES TO THE NORTHWEST OF THE FORECAST AREA...IT WILL BRING A STRONG SOUTHERLY FLOW THIS MORNING AND THEN A STRONG WEST TO SOUTHWEST FLOW THIS AFTERNOON. WINDS WILL AGAIN BE THE BIGGEST ISSUE TODAY. STRONG SOUTHERLY WINDS WILL PREVAIL THIS MORNING AND TURN TO THE SOUTHWEST BY NOON AND THEN TO THE WEST BY 00Z. THE SOUTHERLY WINDS HAVE BROUGHT MOIST AIR BACK INTO THE AREA WITH DEW POINTS IN THE 50S. HOWEVER...THE MOISTURE IS SHALLOW AND WILL QUICKLY BE SWEPT OUT BY THE DRIER SOUTHWEST WINDS LATER THIS MORNING. WILL SEE VERY GOOD MIXING TODAY DUE TO COLD AIR ADVECTION...THUS IT WILL BE EASY TO MIX THE STRONGER WINDS ALOFT DOWN. WINDS SPEEDS LOOK TO BE SUSTAINED IN THE 20 TO 30 KNOTS RANGE WITH GUSTS UP TO 50 KNOTS. BECAUSE OF THE COLD AIR ADVECTION...HIGH TEMPERATURES WILL BE COOLER THAN YESTERDAY. THE ONLY EXCEPTION WILL BE THE FAR EASTERN PLAINS WHERE IT WILL TAKE THE COOLER AIR LONGER TO REACH AND HIGHS WILL BE IN THE UPPER 70S. PRECIPITATION CHANCES WILL AGAIN BE ON THE LOW SIDE. THE BEST CHANCE FOR SHOWERS AND POSSIBLY A FEW THUNDERSTORMS WILL BE OVER THE NORTH CENTRAL MOUNTAINS. THIS IS WHERE LIFT WILL BE THE GREATEST AS THE UPPER LEVEL LOW PASSES TO THE NORTH. THE NORTHEAST CORNER OF COLORADO MAY SEE A COUPLE OF THUNDERSTORMS THIS AFTERNOON. MOISTURE SHOULD HANG ON UNTIL EARLY AFTERNOON AND CAPES WILL CLIMB TO AROUND 1000 J/KG. BIGGEST QUESTION CONCERNING THE CONVECTION IS CAN IT BREAK THE CAP BEFORE THE DRY AIR MOVES IN. THE WINDY CONDITIONS WILL QUICKLY TAPER OFF EARLY THIS EVENING. AIRMASS WILL BE DRY BEHIND THE SYSTEM AND EXPECT MOSTLY CLEAR SKIES FOR TONIGHT. LOWS WILL BE ON THE COOL SIDE DUE TO THE DRY AIRMASS. MOST LOCATIONS ACROSS NORTHEAST COLORADO WILL BE IN THE UPPER 30S TO LOWER 40S. .LONG TERM...ONLY MINOR ADJUSTMENTS PLANNED. NOT MUCH CHANGE IN THE OVERALL PATTERN FM YESTERDAY. COLORADO WILL BE UNDER A PERSISTENT SOUTHWESTERLY FLOW ALOFT...WITH A TROF OVER THE PACIFIC NORTHWEST AND A BUILDING RIDGE OVER THE CENTRAL PLAINS. THE FLOW ALOFT WILL BE WEAKENING SOMEWHAT OVER COLORADO ON TUESDAY WITH A SHORT WAVE RIDGE OVER THE CWFA. DRIEST AMS WILL BE OVER THE MTNS. SELY SFC WINDS OVER THE PLAINS WILL USHER IN INCRG BOUNDARY LYR MSTR LATE TUESDAY AFTN/EVNG. BEST CHC OF TSTMS TUESDAY AFTN WILL BE IN THE VICNITY OF THE PALMER DIVIDE. ONLY CHANGE TO TUESDAY WAS TO HOLD OFF TSTMS FOR ZONES 44..45 AND 49 UNTIL TUESDAY NIGHT. INTERACTIVE SOUNDINGS KEEPS THE LOWER LEVELS FAIRLY DRY THROUGH THE DAY ALTHOUGH THEY WILL BE MODERATING UPWARDS TOWARDS 00Z WEDNESDAY...SO THE BEST CHC OF TSTMS WILL BE TUESDAY EVENING. ENOUGH OF AN INCREASE IN BOUNDARY LYR MSTR OVERNIGHT TO ADD THE POSSIBILITY OF PATCHY FOG AS WELL FOR LATE TUESDAY NIGHT AND WEDNESDAY MORNING. FOR THE REST OF THE PERIOD...TEMPERATURES WILL CONTINUE TO INCREASE SLIGHTLY EACH DAY AS THE RIDGE BUILDS UP OVER THE CENTRAL PLAINS. NO SIGNIFICANT SYNOPTIC SCALE FEATURES MOVING OVER THE AREA THROUGH AT LEAST FRIDAY...SO THE PATTERN WILL BE RELATIVELY BENIGN. THERE WILL STILL BE ENUF MSTR AROUND TO INCLUDE THE SLGT CHC OF TSTMS EACH AFTN/EVNG. THIS ALREADY REFLECTED IN THE GRIDS TO NO CHANGES NEEDED FOR THE LATER PERIODS AT THIS TIME. && .AVIATION...THERE WILL BE A SLIGHT CHANCE FOR LOW CLOUDS THROUGH 14Z. IF ANY LOW CLOUDS DEVELOP THEY SHOULD BE IN THE 1500 TO 3000 FOOT RANGE. THE BIGGEST ISSUE TODAY WILL BE THE STRONG WINDS. STRONG SOUTHERLY WINDS EARLY THIS MORNING WILL TURN SOUTHWEST BY MID MORNING AND THEN TO THE WEST BY LATE AFTERNOON AS A LOW PRESSURE SYSTEM PASSES TO THE NORTH. SUSTAINED WINDS WILL BE 20 TO 30 KNOTS AND GUSTS COULD REACH AS HIGH AS 45 KNOTS. AIRMASS WILL BE UNSTABLE THIS AFTERNOON...BUT BECAUSE OF THE DRY AIR MOVING IN FROM THE WEST NO SHOWERS OR THUNDERSTORMS ARE EXPECTED. && .BOU WATCHES/WARNINGS/ADVISORIES...NONE. MEIER/COOPER
Hazardous weather outlook, May 24, 12:11 PM MDT, 2 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1211 PM MDT MON MAY 24 2010 COZ030>051-251200- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1211 PM MDT MON MAY 24 2010 ...TORNADO WATCH FOR LOGAN...SEDGWICK...PHILLIPS AND WASHINGTON COUNTIES UNTIL 7PM MDT THIS EVENING... ...HIGH WIND WARNING FOR NORTHEAST PLAINS UNTIL 7PM MDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT A STRONG STORM SYSTEM WILL CONTINUE TO AFFECT NORTHEAST AND NORTH CENTRAL COLORADO THROUGH THIS EVENING. ISOLATED THUNDERSTORMS ARE EXPECTED TO DEVELOP EAST OF FORT MORGAN TO LIMON LINE THIS AFTERNOON. SOME OF THE STORMS COULD BE SEVERE IN THE NORTHEAST CORNER WHERE THERE WILL BE FAVORABLE LOW LEVEL MOISTURE AND SHEAR. LARGE HAIL ALONG WITH A FEW TORNADOES ARE POSSIBLE IN THE NORTHEAST CORNER. THE STORMS WILL ALSO BE CAPABLE OF PRODUCING STRONG WIND GUSTS. THE STORMS WILL END BY THE EVENING. STRONG SOUTHERLY WINDS WILL CONTINUE ACROSS THE PLAINS THROUGH THE AFTERNOON. SPEEDS OF 35 TO 45 MPH WILL BE COMMON WITH SOME GUSTS AS HIGH AS 70 MPH. THE WINDS WILL DECREASE THIS EVENING. ACROSS THE MOUNTAINS...SCATTERED SHOWERS ALONG WITH A FEW THUNDERSTORMS CAN BE EXPECTED THROUGH THE AFTERNOON...WITH ONLY A FEW LINGERING SHOWERS THIS EVENING. SOUTHWEST TO WEST WINDS OF 30 TO 40 MPH WILL CONTINUE THROUGH THE EVENING...WITH SOME GUSTS TO 60 MPH ALONG THE HIGHER RIDGES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE WILL BE A SLIGHT CHANCE FOR LATE AFTERNOON AND EVENING THUNDERSTORMS EACH DAY THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. HOWEVER... REPORTS OF SEVERE WEATHER...INCLUDING HAIL...TORNADOES AND DAMAGING WINDS WILL BE APPRECIATED. D-L/KREIDERMAN
In the hours before
Local storm report, May 24, 1:07 PM MDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
107 PM MDT MON MAY 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1253 PM NON-TSTM WND GST PROCTOR 40.80N 102.93W
05/24/2010 M61.00 MPH LOGAN CO TRAINED SPOTTER
1246 PM HAIL 10 NNW STERLING 40.78N 103.29W
05/24/2010 M1.00 INCH LOGAN CO TRAINED SPOTTER
NORTH END OF STERLING RESERVOIR
1152 AM NON-TSTM WND GST LIMON 39.27N 103.69W
05/24/2010 M59.00 MPH LINCOLN CO ASOS
1146 AM NON-TSTM WND GST DENVER INTL AIRPORT 39.87N 104.67W
05/24/2010 M58.00 MPH DENVER CO ASOS
1145 AM NON-TSTM WND GST CENTENNIAL 39.60N 104.87W
05/24/2010 M64.00 MPH ARAPAHOE CO ASOS
ARAPAHOE COUNTY AIRPORT
&&
FREDINLocal storm report, May 24, 1:15 PM MDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
115 PM MDT MON MAY 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0103 PM NON-TSTM WND DMG ARRIBA 39.28N 103.27W
05/24/2010 LINCOLN CO LAW ENFORCEMENT
NUMEROUS POWERLINES AND SUPPORT POLES DOWNED IN THE
NORTHEAST LINCOLN COUNTY AREA.
1253 PM NON-TSTM WND GST PROCTOR 40.80N 102.93W
05/24/2010 M61.00 MPH LOGAN CO TRAINED SPOTTER
1246 PM HAIL 10 NNW STERLING 40.78N 103.29W
05/24/2010 M1.00 INCH LOGAN CO TRAINED SPOTTER
NORTH END OF STERLING RESERVOIR
1152 AM NON-TSTM WND GST LIMON 39.27N 103.69W
05/24/2010 M59.00 MPH LINCOLN CO ASOS
1146 AM NON-TSTM WND GST DENVER INTL AIRPORT 39.87N 104.67W
05/24/2010 M58.00 MPH DENVER CO ASOS
1145 AM NON-TSTM WND GST CENTENNIAL 39.60N 104.87W
05/24/2010 M64.00 MPH ARAPAHOE CO ASOS
ARAPAHOE COUNTY AIRPORT
&&
FREDINLocal storm report, May 24, 1:24 PM MDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
124 PM MDT MON MAY 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0117 PM NON-TSTM WND DMG AGATE 39.47N 103.95W
05/24/2010 ELBERT CO EMERGENCY MNGR
A WOOD, METAL AND BRICK STRUCTURE COLLAPSED ALONG WITH
MINOR DAMAGE TO THE AGATE POST OFFICE. NO INJURIES
REPORTED.
0105 PM NON-TSTM WND GST ARVADA 39.82N 105.11W
05/24/2010 E60.00 MPH JEFFERSON CO TRAINED SPOTTER
TREES AND TREE BRANCHES OF 2.5 INCHES SNAPPED.
0103 PM NON-TSTM WND DMG ARRIBA 39.28N 103.27W
05/24/2010 LINCOLN CO LAW ENFORCEMENT
NUMEROUS POWERLINES AND SUPPORT POLES DOWNED IN THE
NORTHEAST LINCOLN COUNTY AREA.
1253 PM NON-TSTM WND GST PROCTOR 40.80N 102.93W
05/24/2010 M61.00 MPH LOGAN CO TRAINED SPOTTER
1246 PM HAIL 10 NNW STERLING 40.78N 103.29W
05/24/2010 M1.00 INCH LOGAN CO TRAINED SPOTTER
NORTH END OF STERLING RESERVOIR
1152 AM NON-TSTM WND GST LIMON 39.27N 103.69W
05/24/2010 M59.00 MPH LINCOLN CO ASOS
1146 AM NON-TSTM WND GST DENVER INTL AIRPORT 39.87N 104.67W
05/24/2010 M58.00 MPH DENVER CO ASOS
1145 AM NON-TSTM WND GST CENTENNIAL 39.60N 104.87W
05/24/2010 M64.00 MPH ARAPAHOE CO ASOS
ARAPAHOE COUNTY AIRPORT
&&
FREDINLocal storm report, May 24, 1:40 PM MDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
140 PM MDT MON MAY 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0117 PM NON-TSTM WND DMG AGATE 39.47N 103.95W
05/24/2010 ELBERT CO EMERGENCY MNGR
A WOOD, METAL AND BRICK STRUCTURE COLLAPSED ALONG WITH
MINOR DAMAGE TO THE AGATE POST OFFICE. NO INJURIES
REPORTED.
0105 PM NON-TSTM WND GST ARVADA 39.82N 105.11W
05/24/2010 E60.00 MPH JEFFERSON CO TRAINED SPOTTER
TREES AND TREE BRANCHES OF 2.5 INCHES SNAPPED.
0103 PM NON-TSTM WND DMG ARRIBA 39.28N 103.27W
05/24/2010 LINCOLN CO LAW ENFORCEMENT
NUMEROUS POWERLINES AND SUPPORT POLES DOWNED IN THE
NORTHEAST LINCOLN COUNTY AREA.
1253 PM NON-TSTM WND GST AKRON 40.16N 103.21W
05/24/2010 M61.00 MPH WASHINGTON CO ASOS
1253 PM NON-TSTM WND GST PROCTOR 40.80N 102.93W
05/24/2010 M61.00 MPH LOGAN CO TRAINED SPOTTER
1246 PM HAIL 10 NNW STERLING 40.78N 103.29W
05/24/2010 M1.00 INCH LOGAN CO TRAINED SPOTTER
NORTH END OF STERLING RESERVOIR
1152 AM NON-TSTM WND GST LIMON 39.27N 103.69W
05/24/2010 M59.00 MPH LINCOLN CO ASOS
1146 AM NON-TSTM WND GST DENVER INTL AIRPORT 39.87N 104.67W
05/24/2010 M58.00 MPH DENVER CO ASOS
1145 AM NON-TSTM WND GST CENTENNIAL 39.60N 104.87W
05/24/2010 M64.00 MPH ARAPAHOE CO ASOS
ARAPAHOE COUNTY AIRPORT
&&
FREDINLocal storm report, May 24, 1:53 PM MDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
153 PM MDT MON MAY 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0146 PM NON-TSTM WND DMG 5 SE AGATE 39.42N 103.88W
05/24/2010 ELBERT CO EMERGENCY MNGR
THREE SEMI-TRUCKS AND AN RV BLOWN OVER IN A 10 MILE
STRETCH FROM AGATE TO CEDAR POINT ON INTERSTATE 70.
0117 PM NON-TSTM WND DMG AGATE 39.47N 103.95W
05/24/2010 ELBERT CO EMERGENCY MNGR
A WOOD, METAL AND BRICK STRUCTURE COLLAPSED ALONG WITH
MINOR DAMAGE TO THE AGATE POST OFFICE. NO INJURIES
REPORTED.
0105 PM NON-TSTM WND GST ARVADA 39.82N 105.11W
05/24/2010 E60.00 MPH JEFFERSON CO TRAINED SPOTTER
TREES AND TREE BRANCHES OF 2.5 INCHES SNAPPED.
0103 PM NON-TSTM WND DMG ARRIBA 39.28N 103.27W
05/24/2010 LINCOLN CO LAW ENFORCEMENT
NUMEROUS POWERLINES AND SUPPORT POLES DOWNED IN THE
NORTHEAST LINCOLN COUNTY AREA.
1253 PM NON-TSTM WND GST PROCTOR 40.80N 102.93W
05/24/2010 M61.00 MPH LOGAN CO TRAINED SPOTTER
1253 PM NON-TSTM WND GST AKRON 40.16N 103.21W
05/24/2010 M61.00 MPH WASHINGTON CO ASOS
1246 PM HAIL 10 NNW STERLING 40.78N 103.29W
05/24/2010 M1.00 INCH LOGAN CO TRAINED SPOTTER
NORTH END OF STERLING RESERVOIR
1152 AM NON-TSTM WND GST LIMON 39.27N 103.69W
05/24/2010 M59.00 MPH LINCOLN CO ASOS
1146 AM NON-TSTM WND GST DENVER INTL AIRPORT 39.87N 104.67W
05/24/2010 M58.00 MPH DENVER CO ASOS
1145 AM NON-TSTM WND GST CENTENNIAL 39.60N 104.87W
05/24/2010 M64.00 MPH ARAPAHOE CO ASOS
ARAPAHOE COUNTY AIRPORT
&&
FREDINLocal storm report, May 24, 2:03 PM MDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
203 PM MDT MON MAY 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM NON-TSTM WND GST 2 NE BOULDER 40.05N 105.22W
05/24/2010 M60.00 MPH BOULDER CO MESONET
WIND GUST MEASURED AT NCAR FOOTHILLS LAB.
0155 PM NON-TSTM WND GST 3 W BOULDER 40.03N 105.31W
05/24/2010 M65.00 MPH BOULDER CO MESONET
WIND GUST MEASURED AT NCAR MESA LAB.
0146 PM NON-TSTM WND DMG 5 SE AGATE 39.42N 103.88W
05/24/2010 ELBERT CO EMERGENCY MNGR
THREE SEMI-TRUCKS AND AN RV BLOWN OVER IN A 10 MILE
STRETCH FROM AGATE TO CEDAR POINT ON INTERSTATE 70.
0117 PM NON-TSTM WND DMG AGATE 39.47N 103.95W
05/24/2010 ELBERT CO EMERGENCY MNGR
A WOOD, METAL AND BRICK STRUCTURE COLLAPSED ALONG WITH
MINOR DAMAGE TO THE AGATE POST OFFICE. NO INJURIES
REPORTED.
0105 PM NON-TSTM WND GST ARVADA 39.82N 105.11W
05/24/2010 E60.00 MPH JEFFERSON CO TRAINED SPOTTER
TREES AND TREE BRANCHES OF 2.5 INCHES SNAPPED.
0103 PM NON-TSTM WND DMG ARRIBA 39.28N 103.27W
05/24/2010 LINCOLN CO LAW ENFORCEMENT
NUMEROUS POWERLINES AND SUPPORT POLES DOWNED IN THE
NORTHEAST LINCOLN COUNTY AREA.
1253 PM NON-TSTM WND GST AKRON 40.16N 103.21W
05/24/2010 M61.00 MPH WASHINGTON CO ASOS
1253 PM NON-TSTM WND GST PROCTOR 40.80N 102.93W
05/24/2010 M61.00 MPH LOGAN CO TRAINED SPOTTER
1246 PM HAIL 10 NNW STERLING 40.78N 103.29W
05/24/2010 M1.00 INCH LOGAN CO TRAINED SPOTTER
NORTH END OF STERLING RESERVOIR
1152 AM NON-TSTM WND GST LIMON 39.27N 103.69W
05/24/2010 M59.00 MPH LINCOLN CO ASOS
1146 AM NON-TSTM WND GST DENVER INTL AIRPORT 39.87N 104.67W
05/24/2010 M58.00 MPH DENVER CO ASOS
1145 AM NON-TSTM WND GST CENTENNIAL 39.60N 104.87W
05/24/2010 M64.00 MPH ARAPAHOE CO ASOS
ARAPAHOE COUNTY AIRPORT
&&
FREDINThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 9:58 AM MDT | High Wind Warning | BOU | Adams, Arapahoe, Boulder, Broomfield, Denver, Douglas and 10 more | 7 hr |
| May 24, 12:40 PM MDT | Severe Thunderstorm Warning | BOU | Logan | 35 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.